# SDR AWXA200200917

- Difficulty date: September 25, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 49,241 hours, 35,441 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 6133344501
- Condition: Burned
- Location: Generator Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0496 - ON CLIMB OUT OF PHX EN ROUTE FOR DEN THE FIRST OFFICERS FORWARD PANEL LIGHTS AND CENTER CONSOLE LIGHTS DIMMED, THEN HEARD TRANSFORMER RECTIFIER CIRCUIT BREAKERS POP, AT THIS TIME THE NR 2 GENERATOR DROPPED OFF LINE.  APU CONNECTED TO NR 2 GENERATOR BUS OK, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE TROUBLESHOT AND FOUND THE NR 2 GENERATOR FEEDER CABLE BADLY BURNED.  REMOVED AND REPLACED NR 2 GENERATOR FEEDER CABLE PER BMM 20-61-19.
